# SDR AALA202205231337

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A300*
- Aircraft serial: 889
- Aircraft time: 73,782 hours, 33,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 11WL BATTERY BITE CHECK FAULT. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
